Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
surferbum805

Red Cheeks! Please help me

Recommended Posts

around late october i started using ziana. Being an idiot i am i was using it while i went surfing. my face soon started to become verry red when i applied this product and was causing me to get verry hot. i stopped the product and the redness became a lot less mild while i was left with reddish cheeks. about 3 months later i went on minocycline and was still left with red cheeks. the redness lessened but my face no longer tanned the same color while surfing it was a reddish brown. i gave up on it and went cold turkey (dropped all medications.) since then my face has felt very oily and gets red very easily (always slightly red on cheeks but gets more red as day goes on). at where i live which is in southern california. i went to snowboard and my face redness lessened and i no longer was left with it being as red still slightly pink. my face wasnt all oily and annoid any more too. i came back home and boomm it all started over the redness and oilinesss. What has happened to my skin! i am a teen male with olive complection i dont believe i have rosacea. someone please help me. i am depressed and scared to wake up every morning. if someone knows what i should do PLEASE HELP ME. thanks

Share this post


Link to post
Share on other sites

hello and grettings from nyc!

have you tryed eucerin redness relief line ? www.eucerin.com it really help me.

best of luck to you!

xoxo

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×